MURAL - Maynooth University Research Archive Library

    Items where Author is "Yuan, J."

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 2.


    Dickinson, Detta and Dodson, M. M. and Yuan, J. (1999) Hausdorff dimension and p-adic diophantine approximation. Indagationes Mathematicae, 10 (3). pp. 337-347. ISSN 0019-3577

    Bernik, Vasili and Dickinson, Detta and Yuan, J. (1999) Inhomogeneous diophantine approximation on polynomials in ℚp. Acta Arithmetica, 90 (1). pp. 37-48. ISSN 0065-1036

    This list was generated on Tue Jul 5 22:24:11 2022 UTC.